Estimates of weak solutions to nondiagonal quasilinear parabolic systems

Tom 85 / 2005

Dmitry Portnyagin Annales Polonici Mathematici 85 (2005), 55-75 MSC: Primary 35B50; Secondary 35K40, 35K55. DOI: 10.4064/ap85-1-5

Streszczenie

$L^{\infty }$-estimates of weak solutions are established for a quasilinear non-diagonal parabolic system with a special structure whose leading terms are modelled by $p$-Laplacians. A generalization of the weak maximum principle to systems of equations is employed.

Autorzy

  • Dmitry PortnyaginInstitute for Condensed Matter Physics
    of the National Academy of Sciences of Ukraine
    1 Svientsitskii St.
    79011 Lviv, Ukraine
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek